Korean J. Math. Vol. 29 No. 4 (2021) pp.811-824
DOI: https://doi.org/10.11568/kjm.2021.29.4.811

Some remarks on the generalized order and generalized type of entire matrix functions in complete reinhardt domain

Main Article Content

Tanmay Biswas
Chinmay Biswas


The main aim of this paper is to introduce the definitions of generalized order and generalized type of the entire function of complex matrices and then study some of their properties. By considering the concepts of generalized order and generalized type, we will extend some results of Kishka et al. [5].

Article Details


[1] S. K. Bose and D. Sharma, Integral function of two complex variables, Compositio Math., 15 (1963), 210–226. Google Scholar

[2] A. A. Gol’dberg, Elementary remarks on the formulas defining the order and type entire functions in several variables, Akad, Nank, Armjan S. S. R. Dokl, 29 (1959), 145–151 (Russian). Google Scholar

[3] R. Ganti and G. Srivastava, Approximation of entire functions of two complex variables in banach spaces, JIPAM. J. Inequal. Pure Appl. Math., 7(2) (2006), Article 51, 11 pp. Google Scholar

[4] Z. M. G. Kishka and A. El-Sayed Ahmed, On the order and type of basic and composite sets of polynomial in complete reinhardt domains, Period. Math. Hungar., 46(1) (2003), 67–79. Google Scholar

[5] Z. M. G. Kishka, M. A. Abul-Ez, M. A. Saleem and H. Abd-Elmageed, On the order and type of entire matrix functions in complete reinhardt domain, J. of Mod. Meth. in Numer. Math., 3(1) (2012), 31–40. Google Scholar

[6] B. Ya. Levin, Lectures on Entire Functions, American Mathematical Society, USA, 1996. Google Scholar

[7] L. I. Ronkin, Introduction to the theory of entire functions of several variables, Translations of Mathematical Monographs., volume 44. Providence R. I., American Mathematical Society, 1974. Google Scholar

[8] K. A. M. Sayyed, M. S. Metwally, and M. T. Mohamed Some order and type of generalized hadamard product of entire functions, Southeast Asian Bull. Math., 26(1) (2002), 121–132. Google Scholar

[9] R. K. Srivastava and V. Kumar, On the order and type of integral functions of several complex variables, Compositio Math., 17 (1965), 161–166. Google Scholar

[10] D. Sato, On the rate of growth of entire functions of fast growth, Bull. Amer. Math. Soc., 69 (1963), 411–414. Google Scholar

[11] M. N. Sheremeta, Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion, Izv. Vyssh. Uchebn. Zaved Mat., 2 (1967), 100–108 (in Russian). Google Scholar